# SDR SWIA200616293

- Difficulty date: February 16, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 26,774 hours, 22,809 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION ON EXTENSION.  REPLACED SKEW DETECTOR UNIT IAW CRJ 200 AMM 27-51-15, OPERATIONAL CHECK GOOD, PN 601R59014-1 SN OFF A323.
